MAUDE Adverse Event Report: ST PAUL MEDFUSION 3500 SYRINGE INFUSION PUMP; PUMP, INFUSION

ST PAUL MEDFUSION 3500 SYRINGE INFUSION PUMP; PUMP, INFUSION
Catalog Number 3500-0600-82
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: b3: date of event unknown one infusion pump was received for evaluation.Visual inspection found battery door cracked.Event history log shows "invalid syringe size".Methods used were checked calibration and occlusion test procedures.The reported issue was not duplicated.The cause of the problem is not able to be determined.Repairs done cleaned excessive hair from the barrel seal and replaced warn barrel clamp spring as a preventative measure.Performed all functional testing which passed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.
 
Event or Problem Description
It was reported the device exhibits incorrect syringe size in the display despite correct information being input.

Brand Name
MEDFUSION 3500 SYRINGE INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17667007
Report Number3012307300-2023-08610
Device Sequence Number15225906
Product Code FRN
UDI-Device Identifier10610586043017
UDI-Public10610586043017
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3500-0600-82
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown